Loestrin 24 Fe Allergy Sufferer, Horrible Headache, Diet Research, Doctor Tomorrow, Dark Blood
I started taking Loestrin 24 Fe two weeks ago today. I first accredited the bad period symptoms to just that, bad period symptoms, but after reading this, I realize it was the pill. I was paranoid and stressed out and cried three times, and for someone ... more »
I started taking Loestrin 24 Fe two weeks ago today. I first accredited the bad period symptoms to just that, bad period symptoms, but after reading this, I realize it was the pill. I was paranoid and stressed out and cried three times, and for someone who's generally laid back and cries maybe twice a year, this was a little concerning. But, I'm willing to stay optimistic and chalk it up as being the first week on the pill to blame and not evidence of anything that will continue.
Yesterday, I had light spotting, but I assumed it was resultant from some rough sex my partner and I had had. Today when I wiped, there was a significant amount of dark blood and I've got cramps like I'm on my period. It's only been two weeks since my last one! I'm kinda freaked out and plan to call my doctor tomorrow morning to find out what's going on, but I'm assuming it's just an effect of the extra hormones that's got me jacked up. It's a little weird, though, since it resembles blood spotting I get halfway to late in my period week rather than the first day, because it's so dark.
Aside from the spotting, I've had a day where I had a horrible headache, but it was no worse or better than severe allergy migraines I've had in the past (it's fun being a severe allergy sufferer *snort, reassert glasses*.) I broke out along my jawline when I first started, but it was only slightly worse than what I normally get during my period. I haven't been bloated, but I do find that I have the munchies more often, so I'm working to control that to avoid weight gain. I have been a little moody and somewhat paranoid lately, but I think it's a combination of family stresses, finals, and basic worries that come with being in a new relationship.
It was mentioned earlier that the last four pills have iron in them, and it is important that you talk to your doctor or do a little diet research to determine whether or not it's even necessary because taking too much iron can be bad for you. They are there because during and around their periods, women generally are iron deficient, but if you are getting plenty of iron in your diet (especially if you take vitamins) you really don't need this extra dosage. That is, after all, what the Fe in the name is for, by the way. ;)
So, aside from seemingly having started a whole new period two weeks after my last one and having some mild mood swings and a single day of headaches, it hasn't been so bad. I had worse symptoms after taking ortho tri cyclen for three months. No pill is ever going to be completely symptom-free, so we must all keep that in mind.
I'll post when I find out more about this strange spotting deal.